# SDR MASA2009021800071

- Difficulty date: February 18, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 20,182 hours, 18,701 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0988B
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 20,104 hours, 16,362 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7162 ORD-TVC.  CREW DECLARED AND EMERGENCY AND RETURNED TO THE FIELD DUE TO A FLAPS FAIL CAUTION MESSAGE AT ZERO DEGREES.  MX COMPLIED WITH PART A AND B AND REPLACED LT BPSU.
